# SDR ABXA9900220

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SR085380057
- Condition: Cracked
- Location: Vert Stab/Fus
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE LOWER RIGHT DRAG ANGLE FLANGE CRACKED.  REPAIRED IAW DC8 SRM 53-2-5.
